# SDR CA020227010

- Difficulty date: February 26, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Boeing 727221
- Aircraft time: 31,263 hours
- Engine: Pwa JT8D17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GEAR RETRACTION LEVER LATCH FAILED TO RELEASE ALL OTHER INDICATIONS NORMAL.REPAIRED WIRING AT LEVER LOCK SOLENOID BY REPLACING TERMINAL CONNECTOR LEVER LOCK SYSTEMM OPS TESTED AS PER MM 32-31-11. NO FURTHER DISCREPANCY.
